Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness, headache, weakness, lack of concentration after nightfall or masturbation, temporary improvement with medicines. Remedy?

hello Dr, i m 27 year unmarried guy from last 2 years i m feeling dizzyness, headache ,general weakness after nightfall or masturbation and also my memory power has so much reduced.i m also feeling lack of interest in work, i m not able to concentrate in anything. i took so many medecenes like b_complex, methylcobalamin , revital cap i ve improved but after 2_3 months i m again feeling the same problem every time whenever i stopped the please tell me what medicene and foods should i take.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
First of all you understand that masturbation or night fall does not give you any type of weakness or loss to body.
Make up your mind that you have no disease.
Masturbation is a common practice in your age group.
Take regular healthy vitamin rich diet.
Avoid junk foods.
Control & concentrate your mind.
You have no disease.Do meditation to improve concentration.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor